MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC SECTOR SERIES 58OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC SECTOR SERIES 58OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Catalog Number 124580052
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral component subsided overtime.Loosening at bone to cement interface and cement manufacturer is unknown.The surgeon determined too much anteversion of the cup and decided to revise all components.Doi: 1998; dor: (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
(b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Pc-(b)(4) no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
DURALOC SECTOR SERIES 58OD
Common Device Name
DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7533266
Report Number1818910-2018-60223
Device Sequence Number1652807
Product Code LPH
UDI-Device Identifier10603295019619
UDI-Public10603295019619
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124580052
Device Lot NumberSW7L41
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Supplement Date Received by Manufacturer06/25/2018
07/10/2018
07/19/2018
Initial Report FDA Received Date05/22/2018
Supplement Report FDA Received Date06/26/2018
07/12/2018
07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight170